A simple characterization of Student’s t2 distribution
No abstract is available for this item.
Volume (Year): LXV (2007)
Issue (Month): 1 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balakrishnan, N. & Akhundov, I. S., 2003. "A characterization by linearity of the regression function based on order statistics," Statistics & Probability Letters, Elsevier, vol. 63(4), pages 435-440, July.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:070105. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.